# SDR GAIA00625

- Difficulty date: September 27, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Part number: 356644400
- Condition: Out Of Position
- Location: Nr 3 Engine
- Component: Empennage, Boeing, 727214
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DURING CRUISE, THE #3 ENGINE STRUT OVERHEAD LIGHT ILLUMINATED. EXECUTED PROCEDURES IAW KHA AOM VOLUME 1. THE AIRCRAFT CONTINUED TO TOL AND MADE AN UNEVENTFUL LANDING.CORRECTIVE ACTION: MAINTENANCE OPENED THE #3 ENGINE LOWER STRUT PANELS AND INSPECTED STRUT AREA DUCTS AND OVERHEAT LOOP. FOUND LOOP RUBBER ON A LOOP CLAMP NOT IN ITS'' CORRECT POSITION. REPOSITIONED LOOP FOR CLEARANCE & POSITION. RAN #3 ENG., LEAKED CHKD DUCTING IN STRUT AREA & NO OVERHEAT INDICATION NOTED. RESECURED PANELS AND A/C RETURNED TO SERVICE.
